How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Stan Your Own Question
Dr. Stan
Dr. Stan, Ophthalmologist
Category: Eye
Satisfied Customers: 2701
Experience:  Johns Hopkins Fellowship Trained, Certified and Licensed Medical Physician and Surgeon
Type Your Eye Question Here...
Dr. Stan is online now
A new question is answered every 9 seconds

Starting about 4 hours ago I though I saw reflections in

Resolved Question:

Starting about 4 hours ago I though I saw "reflections" in my right eye. Since then it has become darker, says fixed (though is growing) and is clearly a broken blood vessel, I would say. It is red, and I see it in my field of vision as going from the lower area nr. the nose, up and across the eye. It spiders out at the end. What should I do. It is a holiday, as you know, and nobody is avaiable except the hospital emergency room, where there will not be an eye specialist.
Thank you for any advice you can give.
Eugene Johnson
Submitted: 5 years ago.
Category: Eye
Expert:  Dr. Stan replied 5 years ago.

Welcome to Just Answwer:

It appears that you are experiencing the symptoms of eye conditions such as vitreous hemorrhage (bleeding) with or without association with retinal bleeding. The fact that you have cirrhosis and hypertension significantly increases your risk for eye bleed. At this point, it is important that you contact your eye doctor, preferrably retinal eye doctor, to exclude that you do not have associated retinal detachment that needs immediate attention. In general, if there is no retinal detachment, the vitreous bleed would slowly resorb into the body. However, it may spread out or appear to worsen as it clears up, which may take up to 1-2 months. Be sure that your blood pressure is under good control. If you are currently taking aspirin, I suggest that you stop for at least 1-2 weeks. If you are taking other blood thinners such as Plavix or Coumadin, I suggest that you consult with your doctor for more specific instructions. If you are experiencing decreased vision, eye pain, flashes or severe floaters, I suggest that you go to the emergency room for closer evaluation. It is important that you consider going to the emergency room for dilated eye examination, to exclude retinal detachment.

It was a pleasure to assist you. Please, allow me get credit for my time and effort in assisting you and press the ACCEPT button for this assist. I will be glad to answer additional questions until you are satisfied. Thank you so much.

A Positive Feedback and/or Bonus is welcomed and appreciated.

Please note that this answer is for information only. It cannot be substituted for the visit to or the recommendation of your doctor.

Dr. Stan and other Eye Specialists are ready to help you

Related Eye Questions